# SDR DALA2017022101510

- Difficulty date: February 13, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 87,734 hours, 12,992 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Condition: Failed
- Location: Speed Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING WITH SPEED BRAKES LEVER ARMED THE SPEED BRAKES DID NOT AUTOMATICALLY EXTEND. AUTO BRAKE SYSTEM INOPERATIVE. REPLACED AUTO SPEED BRAKE EXTENSION RELAY.  SYSTEM OPERATION IS NORMAL.
